# SDR YENA2023121801595

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 5,474 hours, 812 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8357, BOS-JFK. (ETOPS)  AIR BLEED CLASS II MX MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ).   PERFROMED OPS CHECK OF DIFF PRESS TRANSDUCER 18HA2. OPS CHECK GOOD IAW AMM 36-11-18.
